Tramadol dosage

Posted on Ago 28, 2016 in Adverse effects, Doctor X files

 

I would like to ask a question related to nausea that comes from Tramadol.

A while ago I took 4 Tramadol pills. 35.7Mg tramadol and around 375 MG’s of APAP I believe. I took 2 at 8 am followed by 2 more at 9:30.

The whole day was calm until I arrived home where I got extremely nauseated and vomited quite a lot. Is the APAP responsible for the nausea since it was arond 1500MG’s? Could the nausea be reduced by taking pure Tramadol or is the nausea coming from the Tramadol?

 

Nausea and dizziness are typical adverse effects of Tramadol. Paracetamol does not produce these adverse effects but Tramadol does. Note that in human therapeutic use of tramadol sometimes it is necessary to start by very low dosages (10 mg) to avoid these effects so 150 mg in a single day will produce nausea with high probability.

Please notice that dosages of APAP (acetaminophen) in Tramadol/APAP pills could lead to severe liver toxic effects. Daily dosages above 4 gram of acetaminophen/paracetamol can be toxic.

Pin It on Pinterest